It has been 3 years now and still battling digestive issues. The only blood tests that are stumping everyone is the Immunoglobulin A and IgA serum that keep getting higher every year. Is this normal. The first test in 2008 read 513 the 2nd test in 2009 read 580 and now my IgA level is 625 and my RNP antibodies are also high and Anti-nuclear antibodies are also high. It has affected my eyes, sinuses get inflammed and period gets wacky - late or light. I have to watch everything I eat as well. I have been on gluten free diet but still have IBS and get occassional acid reflux but no heartburn. I stear clear of dairy, nuts, wheat, alcohol and watch how much sugar I consume especially at night. I have been to 8 doctors and no one knows and now they may send me to an IBS think tank at University of North Carolina. I plan to go to an allergist who specializes in allergies and immune diseases and maybe he can shed some light. Every month I get bizarre symptoms that throw doctors off. Any suggestions would be greatly appreciated and oh yeah none of the acid reflux medecine works just helps keep my acidic levels down so don't get as many stomach aches or anxiety spells. I went to a Rheumatologist and I do not have any diseases and it is not associated with my Raynauds disease. My digestion is slow at times and feel like having spasms or tightness in stomach area typically worst is between Day 16 and Day 26 every month.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.